New York, 2008Strong Wind in New York, January 30, 2008
January 30, 2008 · NWS OKX · 3 events in 2 counties and zones
Gusty west to northwest winds behind a cold front downed isolated trees, over turned a tractor trailer, and caused scaffolding to collapse, killing one person and injuring another in New York City.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 1
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Gusty west to northwest winds behind a cold front downed isolated trees, over turned a tractor trailer, and caused scaffolding to collapse, killing one person and injuring another in New York City.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jan 30, 6:40 AM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Jan 30, 6:40 AM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
640 AM EST WED JAN 30 2008
.SYNOPSIS...
LOW PRESSURE OVER THE GREAT LAKES WILL TRACK NORTHWARD TODAY AS AN
ASSOCIATED STRONG COLD FRONT MOVES THROUGH THIS MORNING. HIGH
PRESSURE THEN BUILDS IN FROM THE SOUTHWEST THIS AFTERNOON AND
TONIGHT. THE HIGH MOVES OFF THE NEW ENGLAND COAST THURSDAY AND
THURSDAY NIGHT AS A DEVELOPING LOW OVER THE GULF COAST STATES
MOVES INTO THE OHIO VALLEY. THE LOW WILL TRACK WEST OF THE REGION
FRIDAY AND FRIDAY NIGHT WITH A COLD FRONT PASSING THROUGH DURING
FRIDAY. THERE IS THE POTENTIAL FOR HEAVY RAINFALL WITH THIS SYSTEM.
HIGH PRESSURE BUILDS SOUTH OF THE AREA SATURDAY AND MOVES OFF THE
NORTHEAST COAST SUNDAY. ANOTHER LOW WILL APPROACH THE REGION MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH DEEP LOW PRESSURE TRACKING INTO SOUTHERN CANADA TODAY A
STRONG COLD FRONT WILL BE BROUGHT THROUGH THE AREA THIS MORNING.
WITH THE WARM ADVECTION TEMPERATURES INLAND WILL REMAIN ABOVE
FREEZING AND WILL HAVE PLAIN RAIN THROUGHOUT THE AREA. RAIN ENDS
WITH THE PASSAGE OF THE COLD FRONT. DO NOT EXPECT ANY
PRECIPITATION POST FRONTAL AS BEST DYNAMICS BEHIND THE FRONT LIFT
TO THE NORTH AND WEST. STRONG COLD AIR ADVECTION FOR A FEW HOURS
BEHIND THE FRONT AND WINDS ALOFT STILL 45 TO 55 KT RIGHT BEHIND
THE FRONT. THERE IS THE POTENTIAL FOR A LOW END WIND ADVISORY
EVENT ACROSS THE REGION FOR A FEW HOURS AS THE COLD AIR MOVES IN.
WILL POST A WINDS ADVISORY FROM 14Z TO 22Z...MAINLY FOR GUSTS
REACHING CRITERIA. WITH COLD AIR ADVECTION WEAKENING AND WINDS
ALOFT DIMINISHING BY LATE THIS AFTERNOON WINDS ARE LIKELY TO
QUICKLY SUBSIDE. TEMPERATURES RISE AHEAD OF THE FRONT WITH HIGHS
LIKELY THIS MORNING THEN TEMPERATURES FALLING. MAY NOT BE ENOUGH
TO GET SUCH WORDING IN THE TEXT. CURRENT HIGHS LOOK ON
TRACK...THEN FOLLOWED NAM TEMPERATURE TRENDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
WITH COLD AIR INTO THE REGION HAVE UNDERCUT GUIDANCE LOWS ACROSS
THE AREA TONIGHT. CLEARING SKIES AND WINDS BECOMING LIGHTER AS
RIDGE BUILDS INTO THE AREA. SURFACE HIGH DOES MOVE INTO NEW
ENGLAND THURSDAY AND THURSDAY NIGHT WITH COLD AIR DAMMING ALONG
THE EAST SIDE OF THE APPALACHIAN CHAIN. HOWEVER RATHER STRONG WARM
ADVECTION AHEAD OF THE NEXT SYSTEM LATE THURSDAY NIGHT WITH LOW
LEVELS QUICKLY WARMING...AND SURFACE WINDS SHIFTING TO THE EAST TO
SOUTHEAST. SO WILL BE DIFFICULT TO GET A WIDESPREAD FREEZING RAIN
EVENT AND WILL LIKELY BE CONFINED TO THE INTERIOR VALLEYS AT THE
START. PRECIPITATION WILL HOLD OFF UNTIL VERY LATE THURSDAY NIGHT
UNTIL STRONG LIFT MOVES IN. WITH THE WARM ADVECTION TEMPERATURES
WILL BE RISING THROUGH MUCH OF THE NIGHT...WITH LOWS IN THE
EVENING WITH MOSTLY CLEAR SKIES. CLOUDS COME IN AND TEMPERATURES
START TO RISE. AGAIN WILL FOLLOW NAM TEMPERATURE TRENDS THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
POTENTIAL FOR HEAVY RAINFALL FRIDAY AND FRIDAY NIGHT. WITH WARM
ADVECTION HAVE LOWERED THE AREAL COVERAGE OF FREEZING RAIN TO THE
INTERIOR VALLEYS EARLY IN THE MORNING.
STRONG S/W APPROACHING BC APPEARS TO BE ON TRACK FOR A POSITION
NEAR SRN IN 12Z FRI. LATEST GFS/ECMWF/GEM ON THE SAME PAGE AT H5.
AT THE SAME TIME...A 1035-40 SFC HIGH WILL BE RETREATING ACROSS
THE MARITIMES. AM TEMPS WELL BLW 32F INLAND AS STRONG WAA AND
MOISTURE TRANSPORT AT H85 BEGINS TO OVERSPREAD THE CWA.
ADDED ISOLD TS TO THE GRIDS. ANY CONVECTION WILL PRODUCE HVY RA
AND GUSTY WINDS AS H85 WIND 70KT AND BL WINDS OVER THE OCEAN 50KT.
SREF HINTS AT THE POSSIBILITY OF 1.00 IN OR GREATER RA IN A 6 HR
PERIOD.
AS THE S/W TRACKS NEWD THROUGH NRN NEW ENGLAND FRI NIGHT...TIME
HEIGHTS SHOW STRONG SUBSIDENCE...POSSIBLY ENHANCED BY ANY EXITING
CONVECTION. THIS WOULD LIMIT LINGERING PCPN OVERNIGHT WITH SCT
CLOUDS.
HEIGHTS INCREASE ON SAT WITH DRY WX AND MILD TEMPS. WITH RIDGING
ALOFT BUILDING OVER FL AND THE GULF...CWA WILL BE UNDER A ZONE OF
MILD SWLY FLOW ALOFT. A WEAK NRN STREAM DISTURBANCE MAY ATTEMPT TO
PRODUCE SOME -SHRASN FOR SUN/SUN EVE...BUT TREND APPEARS N SO ONLY
SLIGHT CHANCES REMAIN IN THE GRIDS.
NEXT SYSTEM LOOKS TO EJECT FROM THE PLAINS ON MON. THIS WILL SPREAD
PCPN CHANCES INTO THE CWA BY LATE MON THROUGH TUES. TIMING NOT EXACT
THIS FAR OUT. WITH RIDGING STILL PROGGED TO THE S ACROSS FL...SN
CHANCES ATTM LOOK MINIMAL THROUGH TUES.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT PUSHING THROUGH CENTRAL PA WILL MOVE EAST ACROSS THE
REGION THIS MORNING. HIGH PRES WILL FOLLOW AND MOVE NORTHEAST
ACROSS NEW ENGLAND WED NIGHT THROUGH THURSDAY.
CIGS/VSBYS WILL DROP TO LOW-END VFR TO MVFR IN BANDS OF RAIN
THROUGH 14Z. IFR VSBY POSSIBLE IN MORE SHELTERED KTEB/KHPN/KSWF.
WITH APPROACH OF COLD FRONT...VERTICAL WIND SHEAR WILL INCREASE
AS 40-50 KT 2 KFT SW JET OVERSPREADS THE AREA UNTIL THE PASSAGE OF
THE COLD FRONT FROM WEST TO EAST FROM 14Z TO 18Z.
SFC WINDS WILL RAPIDLY INCREASE JUST AHEAD OF THE FRONT AND
MORE SO WITH THE PASSAGE OF THE COLD FRONT. WINDS WILL INITIALLY
INCREASE FROMM THE S AT SPEEDS 15 TO 20 KT WITH GUSTS TO ARND 30 KT
DIRECTLY AHEAD OF THE FRONT EARLY THIS MORNING...WITH HIGHEST
WINDS FM NYC E ACROSS LONG ISLAND AND COASTAL CT. THEN SHIFT WSW
TO 250 TO 270 DEGS AT 25 KT WITH GUSTS TO 35 KT FM AROUND 15Z WEST
TO 18Z EAST...THEN GRADUALLY DECREASE AFT 20Z WED. WIND GUSTS MAY
APPROACH 40 KTS FOR A SHORT DURATION IMMEDIATELY BEHIND THE COLD
FRONT.
CIGS/VSBYS RAPIDLY IMPROVE TO VFR FROM 16Z-18Z WITH PASSAGE OF
FRONT. CLEAR SKIES EXPECTED LATE THIS AFTERNOON AND BY TONIGHT.
WINDS AND GUSTS GRADUALLY SUBSIDE BETWEEN 22 AND 01Z TONIGHT...
WITH 8 TO 12 KT WESTERLY FLOW THROUGH THE REMAINDER OF THE TAF
PERIOD AS HIGH PRES BUILDS INTO THE REGION.
OUTLOOK FOR 12Z THURSDAY THROUGH SUNDAY...
VFR THU WITH WINDS SUBSIDING. WITH AN APPROACHING WARM FRONT LATE
THU NIGHT CIGS/VSBYS WILL LIKELY BE MVFR TO IFR THROUGH FRIDAY.
PRECIPITATION IS LIKELY LATE THU NIGHT INTO FRI NIGHT AS A LOW
TRACKS JUST WEST OF THE TERMINALS. CONDITIONS IMPROVE AGAIN LATE
FRI NIGHT AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE SOUTH.
VFR CONDITIONS REMAIN THROUGH THE WEEKEND.
&&
.MARINE...
A STRONG COLD FRONT ASSOCIATED WITH A COMPLEX STORM SYSTEM TRACKING
ACROSS THE GREAT LAKES WILL SWING THROUGH AREA WATERS THIS MORNING.
WINDS AHEAD OF THE FRONT WILL INCREASE TO GALES ON THE WATERS THIS
MORNING...AND GALE FORCE WINDS ARE EXPECTED THROUGH THIS EVENING.
ADDITIONALLY...WITH A STRONG WESTERLY FETCH BEHIND THE FRONT...WAVES
WILL BE INCREASING TO 7-10 FT ON THE OCEAN AND 5-7 FT ON LI SOUND.
HIGH PRES THEN BUILDS INTO THE REGION FROM THE SOUTH TONIGHT. THE
GRADIENT WILL RELAX...AND WINDS WILL HOVER AROUND SCA CRITERIA UNTIL
AFTER MIDNIGHT. SEAS WILL GRADUALLY DIMINISH AS WELL...BUT WILL
REMAIN ABOVE 5 FT ON EASTERN OCEAN WATERS THROUGH THU MORNING.
WITH HIGH PRES BUILDING THROUGH THE REGION...TRANQUIL CONDITIONS
THEN EXPECTED THROUGH FRI. ANOTHER COMPLEX STORM SYSTEM WILL
APPROACH FRI MORNING...QUICKLY EXITING BY FRI NIGHT. WINDS COULD
ONCE AGAIN INCREASE TO GALES...ESPECIALLY ON THE OCEAN AND EASTERN
LI SOUND. OTHERWISE...SCA WINDS/WAVES WILL BE EXPECTED THROUGH SAT.
TRANQUIL CONDITIONS THEN EXPECTED ONCE AGAIN FOR THE SECOND HALF OF
THE WEEKEND AND INTO THE START OF THE NEW WEEK. ANOTHER LOW
APPROACHES MON NIGHT INTO TUE.
&&
.HYDROLOGY...
CURRENT PRECIPITATION EVENT WILL BRING A TOTAL OF ABOUT A QUARTER
INCH THROUGH THIS MORNING. NO PRECIPITATION UNTIL LATE THURSDAY
NIGHT INTO FRIDAY NIGHT. THERE IS THE POTENTIAL FOR 1 TO 2 INCHES
OF RAINFALL WITH THIS STORM. DRY WEATHER IS THEN EXPECTED THROUGH
THE WEEKEND. WITH THE HEAVY RAINFALL FRIDAY AND FRIDAY NIGHT THE
POTENTIAL FOR FLOODING EXISTS.
&&
.TIDES...
STRONG WESTERLY WINDS BEHIND A COLD FRONT WILL RESULT IN TIDAL
DEPARTURES OF 2 TO 3 FT BELOW NORMAL THIS EVENING. AREAS MOST
FAVORABLE FOR BLOWOUT TIDES DURING THE TIMES OF LOW TIDE WILL BE
ACROSS SOUTH-FACING SHORES OF LONG ISLAND SOUND WHERE DEPARTURES ARE
EXPECTED TO APPROACH 3 FT BELOW NORMAL. HOWEVER...SINCE THE TIMES OF
LOW TIDES ACROSS LONG ISLAND SOUND WILL NOT OCCUR UNTIL LATE THIS
EVENING...IT IS POSSIBLE THAT WINDS WILL HAVE DIMINISHED ENOUGH TO
MITIGATE THE EFFECTS OF BLOWOUT TIDES. THEREFORE...WILL HOLD OFF ON
LOW WATER ADVISORY AT THIS TIME.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR CTZ005>012.
NY...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR NYZ067>081.
NJ...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR NJZ002>006-011.
MARINE...GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ANZ330-335-338-
340-345-355.
GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ350-353.
&&
SYNOPSIS...MET
NEAR TERM...MET
SHORT TERM...MET
LONG TERM...MET
AVIATION...MPS
MARINE...MPS
HYDROLOGY...MET
TIDES...MPSHazardous weather outlook, Jan 30, 4:55 AM EST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
455 AM EST WED JAN 30 2008
CTZ005-NYZ067>070-311100-
NORTHERN FAIRFIELD-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
455 AM EST WED JAN 30 2008
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF LIGHT FREEZING RAIN ACROSS THE INTERIOR
VALLEYS LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING.
HEAVY RAINFALL IS LIKELY DURING THE DAY FRIDAY AND INTO FRIDAY
NIGHT. ONE TO 2 INCHES OF RAIN IS LIKELY. THE HEAVY RAIN WILL
LIKELY LEAD TO FLOODING ON SMALL RIVERS AND STREAMS WITH PONDING
IN LOW LYING AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
CTZ006>012-NJZ002>006-011-NYZ071>081-311100-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-
HUDSON-UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
455 AM EST WED JAN 30 2008
...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
HEAVY RAINFALL IS LIKELY DURING THE DAY FRIDAY AND INTO FRIDAY
NIGHT. ONE TO 2 INCHES OF RAIN IS LIKELY. THE HEAVY RAIN WILL
LIKELY LEAD TO FLOODING ON SMALL RIVERS AND STREAMS...URBAN
FLOODING...AND PONDING IN LOW LYING AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ330-335-338-340-345-355-311100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
455 AM EST WED JAN 30 2008
...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LONG ISLAND SOUND...NEW
YORK HARBOR...THE LONG ISLAND BAYS...AND PORTIONS OF THE ATLANTIC
COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
GALE FORCE WINDS ARE POSSIBLE FRIDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ350-353-311100-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
455 AM EST WED JAN 30 2008
...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ATLANTIC
COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
GALE FORCE WINDS ARE POSSIBLE FRIDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Strong Wind, Kings (Brooklyn)
- When
- January 30, 10:00 AM EST
- Where
- Kings (Brooklyn) forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 40.634, -73.950 (the zone’s center; the record gives no point)
Strong winds caused a scaffold to collapse, killing one person and injuring another.
Strong Wind, Queens
- When
- January 30, 12:00 PM EST
- Where
- Queens forecast zone
- Measured
- 44 kt (51 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
A tractor trailer overturned on the Whitestone Bridge.
Strong Wind, Kings (Brooklyn)
- When
- January 30, 2:39 PM EST
- Where
- Kings (Brooklyn) forecast zone
- Measured
- 46 kt (53 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.634, -73.950 (the zone’s center; the record gives no point)
A cinder block wall collapsed, causing minor damage to an adjacent building.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New York, January 30, 2008$2.2 million · 61 kt wind · 17 events
- High Wind in Pennsylvania, January 30, 2008$775,000 · 50 kt wind · 15 events
- Flash Flooding and Seiche in New York, January 30, 2008$850,000 · 5 events
- High Wind in Ohio, January 30, 2008$430,000 · 50 kt wind · 9 events
- High Wind in West Virginia, January 30, 2008$350,000 · 50 kt wind · 7 events
- High Wind and Strong Wind in Pennsylvania, January 30, 20081 injured · $55,000 · 50 kt wind · 10 events
- Strong Wind in New Jersey, January 30, 2008$42,000 · 21 events
- High Wind in Pennsylvania, January 30, 2008$50,000 · 55 kt wind · 3 events
- High Wind in Maryland, January 30, 2008$50,000 · 50 kt wind · 1 event
- High Wind in North Carolina, January 30, 2008$40,000 · 53 kt wind · 3 events
- High Wind in Virginia, January 30, 2008$35,000 · 51 kt wind · 2 events
- High Wind in Michigan, January 30, 2008$19,000 · 59 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 78360, 78362, 78361.